| Lot Number |
5036243007 62 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Event or Problem Description
(tampon) disintegrated and ripped apart.Twice i've had to remove the fibres [foreign body in reproductive tract].(tampon) disintegrated and ripped apart [device breakage].Disintegrated and ripped apart upon taking it out [complication of device removal].Case narrative: consumer reported via email that the tampon disintegrated and ripped apart.No serious injury was reported.
Additional Manufacturer Narrative
Product investigation is in progress.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description
(tampon) disintegrated and ripped apart.Twice i've had to remove the fibres [foreign body in reproductive tract] (tampon) disintegrated and ripped apart [device breakage] disintegrated and ripped apart upon taking it out [complication of device removal].Case narrative: consumer reported via email that the tampon disintegrated and ripped apart.No serious injury was reported.